# SDR DALA2024040404074

- Difficulty date: March 24, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 72,141 hours, 28,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0273354) CORROSION ON INTERCOSTAL AT STA 320 WL 168 LBL 42. REMOVED AND REPLACED INTERCOSTAL AT, STA 320 WL 168 LBL 42 PER B737 SRM 51-40-02-0G AND DWG # 141A8131 REV. B.
